# SDR RRXA96100

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 990-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A  MAINTENANCE VISIT, FOUND LONGERON 31R BETWEEN Y=990 TO Y=1010 CORRODED.  CORROSION DAMAGE PAST LIMITATIONS AFTER BLEND-OUT.  REPAIRED LONGERON 31R BY FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED IAW REO 01847 AND TREATED AREA IAW DC-8 SRM 51-1-8.
